# SDR SIMA20200225002

- Difficulty date: February 25, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14521882002
- Condition: Chafed
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CHAFFED INSIDE RH PYLON PANEL 424DB -C/A-PERFORMED PERMANENT REPAIR TO CHAFED FUSELAGE SKIN INSIDE RH PYLON PANEL 424DB IAW ERS-EM-53MR-4053 PT. A REV: ORIGINAL.
